# SDR SWAA2022030745673

- Difficulty date: April 3, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 56,185 hours, 33,066 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #6 SLAT FLEX SKIN BROKEN DURING REMOVAL FOR REPAIR. / REPAIRED #6 FLEX SKIN I.A.W ATS E.R 19-02730 REV IR; I.A.W S.W.A E.A 1-757-16171 REV IR
